An interval estimation procedure with deterministic stopping rule in Bayes sequential interval estimation | |
---|---|
學年 | 89 |
學期 | 2 |
出版(發表)日期 | 2001-04-15 |
作品名稱 | An interval estimation procedure with deterministic stopping rule in Bayes sequential interval estimation |
作品名稱(其他語言) | |
著者 | 黃連成; Hwang, Leng-cheng; Yang, Chia-chen |
單位 | 淡江大學數學學系 |
出版者 | Elsevier |
著錄名稱、卷期、頁數 | Statistics and Probability Letters 52(3), pp.243-248 |
摘要 | The problem of Bayes sequential interval estimation of the mean of a normal distribution with known variance is considered. An interval estimation procedure, which does not depend on the prior distribution, with deterministic stopping rule is proposed in this paper. It is shown that the proposed procedure is asymptotically pointwise optimal and asymptotically Bayes in the sense of Bickel and Yahav (Proceedings of the Fifth Berkeley Symposium on Mathematics and Statistical Probability, Vol. 1, University of California Press, California, 1967, pp. 401–413; Ann. Math. Statist. 39 (1968) 442–456.) for a large class of prior distributions. |
關鍵字 | Asymptotically Bayes; Asymptotically pointwise optimal; Bayes sequential interval estimation; Stopping rule |
語言 | en |
ISSN | 0167-7152 |
期刊性質 | 國內 |
收錄於 | |
產學合作 | |
通訊作者 | |
審稿制度 | 否 |
國別 | TWN |
公開徵稿 | |
出版型式 | ,電子版 |
相關連結 |
機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41457 ) |